Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on Ashlock's of "Monophyly"

Donald H. Colless
Systematic Zoology
Vol. 21, No. 1 (Mar., 1972), pp. 126-128
DOI: 10.2307/2412266
Stable URL: http://www.jstor.org/stable/2412266
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
A Note on Ashlock's of "Monophyly"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128